# SDR DXTA2021120352910

- Difficulty date: December 2, 2021
- Submitted: December 3, 2021
- Operation: Air carrier
- Aircraft: N239QS
- Make and model: Cndair CL600*
- Aircraft serial: 6145
- Aircraft time: 1,719 hours, 976 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: MAIN CABIN DOOR NEITHER OPEN OR LOCKED BUT WILL NOT BUDGE // SIGNOFF// UPON INSPECTION, FOUND MED OUT OF SEQUENCE. RESET MED TO OPEN CONFIGURATION AND PERFORMED MULTIPLE SATISFACTORY OPS HECKS AT THIS TIME PER CL-650 MM 52-11-00. NO DEFECTS NOTED.
